MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® TIGERTAIL¿ FLEXIBLE TIP URETERAL CATHETERS

C.R. BARD, INC. (COVINGTON) -1018233 BARD® TIGERTAIL¿ FLEXIBLE TIP URETERAL CATHETERS
Catalog Number 139005
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the connector of the ureteral catheter did not lock even when turned.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed and the cause was unknown.The product had caused the reported failure.Based on the evaluation, it was observed that the touhy borst adaptor did not lock well even when turned and the tiger tails can move.There were no abnormalities at connector of touhy borst.The exact cause on how and when problem occurred could not be determined.A potential root cause for this failure could be defective components from supplier or can contributed by user related during product handling.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿direction for use 1.Method of use dispense after single use and do not reuse since the device is a disposable product intended only for single use.2.Precaution of use 1) inserting the ureteral catheter, especially without the stabilizing support of a guidewire, be aware that ta malfunction may occur where the flexible tip may detach if excessive force is made in contact with the walls of the bladder, ureter or renal pelvis.Should the flexible tip portion of the catheter become detached, consider retrieval with an endourology grasping device 2) do not withdraw ureteral catheter while it is deflected in endoscopy.It is possible that the catheter may dissected or fracture.3) avoid sharp bending 4) do not over-tighten the catheter adapter.Over-tightening the catheter adapter may occlude the lumen of the catheter.¿ h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® TIGERTAIL¿ FLEXIBLE TIP URETERAL CATHETERS
Common Device Name
URETERAL CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17540865
Report Number1018233-2023-06074
Device Sequence Number17820798
Product Code KOD
UDI-Device Identifier10801741127097
UDI-Public(01)10801741127097
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033719
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number139005
Device Lot NumberMYGX4305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer09/21/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown